Alert archive / Ohio / Heat Advisories in 2011
Heat Advisory 5, NWS Cleveland, OH
NWS Cleveland, OH issued this heat advisory at Jul 22, 2011, 3:54 PM EDT for 14 counties in Ohio. It took effect at Jul 23, 2011, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2011, 3:54 PM EDT (19:54 UTC)
- In effect from
- Jul 23, 2011, 12:00 PM EDT
- Expired
- Jul 23, 2011, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Crawford County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Seneca County, OH, Stark County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 95 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3503 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
570 WWUS71 KCLE 221954 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 354 PM EDT FRI JUL 22 2011 OHZ006-017>019-027>032-036>038-047-230400- /O.NEW.KCLE.HT.Y.0005.110723T1700Z-110724T0100Z/ /O.CON.KCLE.EH.W.0003.000000T0000Z-110723T0100Z/ WOOD-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...BOWLING GREEN...FINDLAY...TIFFIN... NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 354 PM EDT FRI JUL 22 2011 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM EDT SATURDAY. TEMPERATURES IN THE MID 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL YIELD HEAT INDEX VALUES OF OVER 105 TODAY INTO THE EVENING IN AREAS WHERE RAIN HAS NOT OCCURRED. SATURDAY HIGH TEMPERATURES WILL ONCE AGAIN REACH INTO THE LOWER 90S. THE HEAT INDEX SHOULD REACH FROM 100 TO 104. TAKE PRECAUTIONS TO AVOID HEAT INDUCED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HIGH TEMPERATURES WILL OCCUR. THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ003-007>011-013-014-020>023-033-230100- /O.CON.KCLE.HT.Y.0004.000000T0000Z-110723T0100Z/ LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA- ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-MAHONING- INCLUDING THE CITIES OF...TOLEDO...PORT CLINTON...FREMONT... SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...MEDINA... AKRON...RAVENNA...WARREN...YOUNGSTOWN 354 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... TEMPERATURES IN THE LOW TO MID 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL YIELD HEAT INDEX VALUES OF 100 TO 104 TODAY INTO THE EVENING IN AREAS WHERE RAIN HAS NOT OCCURRED. TAKE PRECAUTIONS TO AVOID HEAT INDUCED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HIGH TEMPERATURES IS EXPECTED. THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
5 follow-up statements
042 WWUS71 KCLE 222241 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 641 PM EDT FRI JUL 22 2011 OHZ006-017>019-027>032-036>038-047-230645- /O.CAN.KCLE.EH.W.0003.000000T0000Z-110723T0100Z/ /O.CON.KCLE.HT.Y.0005.110723T1700Z-110724T0100Z/ WOOD-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...BOWLING GREEN...FINDLAY...TIFFIN... NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 641 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM EDT SATURDAY... ...EXCESSIVE HEAT WARNING IS CANCELLED FOR THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE EXCESSIVE HEAT WARNING. OUTFLOW FROM THUNDERSTORMS HAVE COOLED THE AREA SIGNIFICANTLY FOR THE EVENING. HOWEVER ON SATURDAY HIGH TEMPERATURES WILL ONCE AGAIN REACH INTO THE LOWER 90S. THE HEAT INDEX SHOULD REACH FROM 100 TO 104. TAKE PRECAUTIONS TO AVOID HEAT INDUCED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ003-007>011-013-014-020>023-033-222345- /O.CAN.KCLE.HT.Y.0004.000000T0000Z-110723T0100Z/ LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA- ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-MAHONING- INCLUDING THE CITIES OF...TOLEDO...PORT CLINTON...FREMONT... SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...MEDINA... AKRON...RAVENNA...WARREN...YOUNGSTOWN 641 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE HEAT ADVISORY. OUTFLOW FROM THUNDERSTORMS HAVE COOLED THE AREA SIGNIFICANTLY FOR THE EVENING. $$
086 WWUS71 KCLE 230150 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 950 PM EDT FRI JUL 22 2011 OHZ006-017>019-027>032-036>038-047-231000- /O.CON.KCLE.HT.Y.0005.110723T1700Z-110724T0100Z/ WOOD-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...BOWLING GREEN...FINDLAY...TIFFIN... NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 950 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM EDT SATURDAY... SATURDAY HIGH TEMPERATURES WILL ONCE AGAIN REACH INTO THE LOWER 90S. THE HEAT INDEX SHOULD REACH FROM 100 TO 104. TAKE PRECAUTIONS TO AVOID HEAT INDUCED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
958 WWUS71 KCLE 230744 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 344 AM EDT SAT JUL 23 2011 OHZ006-018-019-230845- /O.CAN.KCLE.HT.Y.0005.110723T1700Z-110724T0100Z/ WOOD-SENECA-HURON- INCLUDING THE CITIES OF...BOWLING GREEN...TIFFIN...NORWALK 344 AM EDT SAT JUL 23 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE HEAT ADVISORY FOR WOOD...SENECA... AND HURON COUNTIES IN NORTHWEST AND NORTH CENTRAL OHIO. THERE WILL BE ENOUGH CLOUDS AND SHOWERS TODAY THAT THE HEAT INDEX WILL NOT BE AS HIGH AS RECENT DAYS. $$ OHZ017-027>032-036>038-047-231545- /O.EXT.KCLE.HT.Y.0005.110723T1600Z-110724T0000Z/ HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION- MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION... MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 344 AM EDT SAT JUL 23 2011 ...HEAT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. HEAT INDEX TEMPERATURES OF 100 DEGREES OR HIGHER ARE LIKELY AGAIN TODAY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
542 WWUS71 KCLE 231355 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 955 AM EDT SAT JUL 23 2011 OHZ017-027>032-036>038-047-232200- /O.CON.KCLE.HT.Y.0005.110723T1600Z-110724T0000Z/ HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION- MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION... MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 955 AM EDT SAT JUL 23 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. HEAT INDEX VALUES OF 100 DEGREES OR HIGHER ARE LIKELY AGAIN TODAY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
528 WWUS71 KCLE 231959 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 359 PM EDT SAT JUL 23 2011 OHZ017-027>030-036>038-047-240400- /O.NEW.KCLE.HT.Y.0006.110724T1600Z-110725T0000Z/ /O.CON.KCLE.HT.Y.0005.000000T0000Z-110724T0000Z/ HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-HOLMES- KNOX- INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 359 PM EDT SAT JUL 23 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT SUNDAY. THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. HEAT INDEX VALUES OF 100 DEGREES OR HIGHER ARE LIKELY AGAIN TODAY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ003-006-008-018-019-240400- /O.NEW.KCLE.HT.Y.0006.110724T1600Z-110725T0000Z/ LUCAS-WOOD-SANDUSKY-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT... TIFFIN...NORWALK 359 PM EDT SAT JUL 23 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT SUNDAY. THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. HEAT INDEX VALUES OF 100 DEGREES OR HIGHER ARE LIKELY AGAIN TODAY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ031-032-240000- /O.CON.KCLE.HT.Y.0005.000000T0000Z-110724T0000Z/ WAYNE-STARK- INCLUDING THE CITIES OF...WOOSTER...CANTON 359 PM EDT SAT JUL 23 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. HEAT INDEX VALUES OF 100 DEGREES OR HIGHER ARE LIKELY AGAIN TODAY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this heat advisory went out at Jul 22, 3:48 PM EDT, 6 minutes earlier.
Area forecast discussion, Jul 22, 3:48 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EDT FRI JUL 22 2011
.SYNOPSIS...
A WEAK COLD FRONT WILL REMAIN IN THE AREA THROUGH SATURDAY BEFORE
DISSIPATING. ANOTHER COLD FRONT WILL DROP INTO THE AREA FOR SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AIRMASS HAS BECOME MORE MOIST AND UNSTABLE AS A WEAK COLD FRONT
DROPPED INTO THE AREA. EXPECT THUNDERSTORMS TO CONTINUE INTO THE
EVENING ACROSS THE AREA BEFORE DISSIPATING. WILL HOWEVER STILL
KEEP A CHANCE OVERNIGHT WITH THE FRONT IN THE AREA.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
WITH THE FRONT REMAINING IN THE AREA SATURDAY WOULD EXPECT SHOWERS
AND THUNDERSTORMS TO REDEVELOP DURING THE DAY. NAM SHOWS A SHORT
WAVE DROPPING INTO THE AREA FROM THE NORTHWEST WHICH WILL LIKELY
AID IN THE DEVELOPMENT FOR THE AFTERNOON. FOR NOW WILL HAVE HIGH
CHANCE POPS FOR THE AFTERNOON...INCREASING TO LIKELY OVERNIGHT.
SECOND COLD FRONT WILL DROP IN FOR SUNDAY SO AGAIN KEPT CHANCE
POPS FOR SUNDAY AND SUNDAY NIGHT. MONDAY NAM FINALLY SHOWS DRIER
MORE STABLE AIR MOVING IN FROM THE NORTHWEST. WILL KEEL LOW CHANCE
POPS EAST IN THE MORNING...THEN DRY FOR THE AFTERNOON. WILL HAVE A
HEAT ADVISORY FOR SATURDAY.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BE THE DOMINANT WEATHER FEATURE FOR TUESDAY INTO
FRIDAY. ON THURSDAY THERE COULD BE A RISK OF THUNDERSTORMS OVER
NORTHWEST PA. CONTINUING THE 20 POP. THE NEXT BEST CHANCE WILL BE
FRIDAY NIGHT AS A FRONT/TROF TRIES TO MOVE IN FROM THE NORTH. WENT
CLOSE TO HPC FOR TEMPERATURES...THEY LOOK REASONABLE BASED ON THE
FORECAST 850 MB TEMPERATURES.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SHOWERS AND THUNDERSTORMS DEVELOPING ALONG OUTFLOW OVER LOWER
MICHIGAN AND OHIO AND INDIANA BORDER. OTHER STORMS WILL DEVELOP
WITH THE STORM MOVING ACROSS INDIANA. THE MAIN THREAT FROM THE
STORMS WILL BE WIND. OTHERWISE AFTER THE STORMS SOME FOG WITH MID
AND HIGH CLOUDS.
OUTLOOK...NON-VFR AT TIMES THROUGH MONDAY MORNING IN
SHOWERS/STORMS AND EARLY MORNING FOG/HAZE.
&&
.MARINE...
STRONG TO SEVERE TSRA DEVELOPING ALONG THE WEAK FRONT THAT HAS
STALLED SOUTH OF THE LAKE. THE WORST OF THE STORMS SHOULD BE EARLY
THIS EVENING. EXPECT TSRA TO WEAKEN AFTER SUNSET AND MOVE NORTH OF
THE AREA OVERNIGHT AS THE FRONT LIFTS NORTH OF LAKE ERIE.
WEAK FLOW OVER THE LAKE THROUGH THE WEEKEND...HOWEVER MODELS
DISAGREE ON HOW FAR NORTH WEAK FRONT MOVES. SO COULD SEE PERIODS OF
TSRA THROUGH THE WEEKEND.
A STRONGER COLD FRONT IS EXPECTED LATE SUNDAY NIGHT/EARLY MONDAY
WHICH SHOULD PUSH THE STORMS SOUTH OF THE LAKE. HOWEVER EXPECT
CHOPPY CONDITIONS BORDERING ON SMALL CRAFT ADVISORY CRITERIA AS
NW-NE WINDS PICK UP TO 15 KNOTS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ003-007>011-
013-014-020>023-033.
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ006-
017>019-027>032-036>038-047.
HEAT ADVISORY FROM 1 PM TO 9 PM EDT SATURDAY FOR OHZ006-
017>019-027>032-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...DJBHazardous weather outlook, Jul 22, 1:16 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 116 PM EDT FRI JUL 22 2011 OHZ012-089-PAZ001>003-231730- LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 116 PM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. OHZ011-013-014-021>023-033-231730- CUYAHOGA-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-MAHONING- 116 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. OHZ003-007>010-020-231730- LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-MEDINA- 116 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 670 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ006-017>019-027>031-036>038-047-231730- WOOD-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- MARION-MORROW-HOLMES-KNOX- 116 PM EDT FRI JUL 22 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 670 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ032-231730- STARK- 116 PM EDT FRI JUL 22 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LEZ061-146>149-162>169-231730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 116 PM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LEZ142>145-231730- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 116 PM EDT FRI JUL 22 2011 ...SEVERE THUNDERSTORM WATCH 670 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jul 22, 3:12 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG S TOLEDO 41.66N 83.58W
07/22/2011 LUCAS OH TRAINED SPOTTER
MULTIPLE LIMBS DOWN ON POWER LINES.
&&
MELLOLocal storm report, Jul 22, 3:13 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
313 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG MAUMEE 41.57N 83.65W
07/22/2011 LUCAS OH AMATEUR RADIO
SEVERAL 15 INCH DIAMETER TREES DOWN.
&&
KIELTYKALocal storm report, Jul 22, 3:17 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
317 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG ELMORE 41.47N 83.29W
07/22/2011 OTTAWA OH TRAINED SPOTTER
TREE LIMBS DOWN ON POWER LINES.
&&
MELLOLocal storm report, Jul 22, 3:18 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
318 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG W OAK HARBOR 41.51N 83.15W
07/22/2011 OTTAWA OH TRAINED SPOTTER
MULTIPLE LIMBS DOWN AND POWER LINES DOWN.
&&
MELLOLocal storm report, Jul 22, 3:37 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM FLOOD W TOLEDO 41.66N 83.58W
07/22/2011 LUCAS OH TRAINED SPOTTER
MULTIPLE VEHICLE ACCIDENT RESULTING FROM HIGH WATER.
&&
MELLOLocal storm report, Jul 22, 3:45 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL SEVEN HILLS 41.38N 81.68W
07/22/2011 E0.50 INCH CUYAHOGA OH TRAINED SPOTTER
&&
MELLOThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 11:21 AM EDT | Excessive Heat Warning | CLE | Ashland, Crawford, Hancock, Holmes, Huron, Knox and 8 more | 7 hr |
| Jul 22, 1:20 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 40 min |
| Jul 22, 1:28 PM EDT | Special Marine Warning | CLE | 92 min | |
| Jul 22, 1:55 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 44 min |
| Jul 22, 2:03 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 57 min |
| Jul 22, 2:23 PM EDT | Flash Flood Warning | CLE | Ottawa, Sandusky, Wood | 6 hr |
| Jul 22, 2:26 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 31 min |
| Jul 22, 2:55 PM EDT | Special Marine Warning | CLE | 110 min | |
| Jul 22, 2:58 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 22 min |
| Jul 22, 3:12 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 63 min |
| Jul 22, 3:32 PM EDT | Flash Flood Warning | CLE | Lucas, Wood | 4 hr |
| Jul 22, 3:38 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 52 min |
| Jul 22, 3:42 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 5 hr |
| Jul 22, 3:52 PM EDT | Flash Flood Warning | CLE | Medina, Wayne | 5 hr |
| Jul 22, 3:58 PM EDT | Flash Flood Warning | CLE | Hancock, Seneca, Wyandot | 4 hr |
| Jul 22, 4:04 PM EDT | Flash Flood Warning | CLE | Geauga, Summit | 5 hr |
| Jul 22, 4:23 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 67 min |
| Jul 22, 4:31 PM EDT | Areal Flood Advisory | CLE | Sandusky | 3 hr |
| Jul 22, 4:35 PM EDT | Flash Flood Warning | CLE | Lake | 2 hr |
| Jul 22, 4:37 PM EDT | Special Marine Warning | CLE | 98 min | |
| Jul 22, 4:49 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Trumbull | 4 hr |
| Jul 22, 4:52 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 40 min |
| Jul 22, 4:58 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 62 min |
| Jul 22, 6:54 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 43 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.